GoW 4
10-15-2016, 02:44 AM,
Post: #1
GoW 4
Anyone?
Its more of the same, but better graphics and story. Anyone else indulging?
10-15-2016, 06:54 AM,
Post: #2
RE: GoW 4
I am boycotting it.

One of my exes has a son who works at the developer (a son who I helped out a lot when I was with his mother), and he can't get me a free copy... so no Gears 4 for me ;)
10-15-2016, 02:13 PM,
Post: #3
RE: GoW 4
Bummer.

And I put this in the wrong forum section.
The chaos army seems suspiciously well organized.
flickr | Stupid Blog | Twitter
10-15-2016, 02:15 PM,
Post: #4
RE: GoW 4
That's where it belongs...
The chaos army seems suspiciously well organized.
flickr | Stupid Blog | Twitter
10-17-2016, 05:30 AM,
Post: #5
RE: GoW 4
I can't do FPS anymore, and that makes me sad. I can play for about 10 minutes, then feel nauseous for about 4 hours.

Maybe dramamine might help, but I don't really like the way that makes me feel.
"The 300ZX Turbo is a dance; it's a song; it's rolling, roaring automotive art. There is no color that doesn't suit it. There is no mood-lifting chemical substance it can't replace." - Automobile Magazine
10-18-2016, 11:18 AM,
Post: #6
RE: GoW 4
I can't play too much any more. My brain gets tired and then I can't keep up.
The chaos army seems suspiciously well organized.
flickr | Stupid Blog | Twitter
10-18-2016, 11:41 AM,
Post: #7
RE: GoW 4
(10-18-2016, 11:18 AM)Gippy Wrote: I can't play too much any more. My brain gets tired and then I can't keep up.

Is that related to cornholioism, where you poop too much and then get tired?
10-18-2016, 01:23 PM,
Post: #8
RE: GoW 4
No. pooping relieves pressure on my thinking muscles. I always do better after the pooping.
The chaos army seems suspiciously well organized.
flickr | Stupid Blog | Twitter
10-19-2016, 08:29 AM, (This post was last modified: 10-19-2016, 08:31 AM by shoeman.)
Post: #9
RE: GoW 4
I've always suspected a correlation between your ideas and shit, Gippy. Shoeman
02-03-2017, 08:51 AM,
Post: #10
RE: GoW 4
i'm playing GoW 4 if you wanna hit me up. i finished campaign in solo and now playing versus in casual.
02-03-2017, 10:00 AM,
Post: #11
RE: GoW 4
(10-17-2016, 05:30 AM)Jehannum Wrote: I can't do FPS anymore, and that makes me sad. I can play for about 10 minutes, then feel nauseous for about 4 hours.

Maybe dramamine might help, but I don't really like the way that makes me feel.

I suspect either GPU, display, or game settings.
02-03-2017, 10:22 AM,
Post: #12
RE: GoW 4
I suspect your suspicions are suspect.

I should give myself a clubbie for that! Clubbie
02-03-2017, 12:03 PM,
Post: #13
RE: GoW 4
(02-03-2017, 10:22 AM)Gippy Wrote: I suspect your suspicions are suspect.

I should give myself a clubbie for that! Clubbie

That Clubbie seems counterfeit.
02-09-2017, 07:15 AM,
Post: #14
RE: GoW 4
(02-03-2017, 10:00 AM)FuturDreamz Wrote:
(10-17-2016, 05:30 AM)Jehannum Wrote: I can't do FPS anymore, and that makes me sad.  I can play for about 10 minutes, then feel nauseous for about 4 hours.

Maybe dramamine might help, but I don't really like the way that makes me feel.

I suspect either GPU, display, or game settings.

I can't do Quake 3.  That's playable on pretty much everything.
02-09-2017, 08:14 AM,
Post: #15
RE: GoW 4
Have you tried a different display?
My logic is infallible. Resistance is futile.
02-09-2017, 08:35 AM,
Post: #16
RE: GoW 4
I suspect the display's refresh rate has surpassed the quantum stability threshold. Have you tried gouging your eyes out?
The chaos army seems suspiciously well organized.
flickr | Stupid Blog | Twitter
02-09-2017, 11:45 PM, (This post was last modified: 02-09-2017, 11:46 PM by Jehannum.)
Post: #17
RE: GoW 4
(02-09-2017, 08:14 AM)FuturDreamz Wrote: Have you tried a different display?

No.

Unless you mean, have I tried to play on machines with different monitors.

Then yes.


Forum Jump: